# SDR 0700363167

- Difficulty date: January 20, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N367NB
- Make and model: Airbus A319-114
- Aircraft serial: 2028
- Aircraft time: 9,449 hours, 4,847 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Broken
- Location: Escape Hatch
- Part time: 9,449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND LT OVERWING EMERGENCY ESCAPE HATCH CABLE BROKEN.  REMOVED AND REPLACED LT INFLATION RESERVOIR IN ACCORDANCE WITH MM 25-65-46.  OPS CHECK AND CABLE TENSION GOOD IN  ACCORDANCE WITH MM 25-62-46.
